MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS
Model Number ZMB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138); Injury (2348); No Code Available (3191)
Date of Event 11/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
: date of event: unknown, not provided, but the best estimate date is during (b)(6) 2020- (b)(6) 2020.Patient code (b)(4).Note: the device was manufactured at the kulim site which has been closed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted from patient left eye.Iol was replaced with same model lens but lower diopter power.No further information is provided.
 
Additional Manufacturer Narrative
Per follow-up communication.Lens was explanted, due to unexpected outcome with refractive error, power discrepancy, history of (h/o) prior refractive surgery.Blurred vision, patient was myopic at day (b)(6) post-op.Based on the additional information provided, the following fields have been updated: section b3: date of event: (b)(6) 2020; section h6: patient code updated 2137, blurry vision; section h6: patient code updated 2138, unexpected postop refraction.Device evaluation: product evaluation was not performed, because the product has not yet been received.The complaint issue reported could not be verified.And no product deficiency could be identified.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.A search revealed, that no other complaints have been received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.And the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS 1 MULTIFOCAL
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key11009141
Report Number2020664-2020-00058
Device Sequence Number4563449
Product Code MFK
UDI-Device Identifier05050474535749
UDI-Public(01)05050474535749(17)220705
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2022
Device Model NumberZMB00
Device Catalogue NumberZMB00U0260
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR